zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of fixed point for the nonexpansive mapping of intuitionistic fuzzy metric spaces. (English) Zbl 1143.54019
The existence of a fixed point of an intuitionistic fuzzy nonexpansive mapping is proved. The theorem generalizes a result of {\it V. Gregori} and {\it A. Sapena} [Fuzzy Sets Syst. 125, No. 2, 245--252 (2002; Zbl 0995.54046)]. Also, the Edelstein periodic point theorem for locally contractive mappings is extended from metric spaces to intuitionistic fuzzy metric spaces. For related articles the reader is referred to [{\it V. Gregori, S. Romaguera} and {\it P. Veeramani}, Chaos Solitons Fractals 28, No. 4, 902--905 (2006; Zbl 1096.54003)], [{\it D. Miheţ}, Fixed Point Theory Appl. 2007, Article ID 87471, 5 p. (2007; Zbl 1152.54008)], [{\it L. B. Ćirić, S. N. Ješić} and {\it J. S. Ume}, Chaos Solitons Fractals 37, No. 3, 781--791 (2008; Zbl 1137.54326)].

54H25Fixed-point and coincidence theorems in topological spaces
03E72Fuzzy set theory
54A40Fuzzy topology
Full Text: DOI
[1] Atanassov K. Intuitionistic fuzzy sets. In: Sgurev V, editor. VII ITKR’s Session, Sofia June, 1983 Control Sci. and Tech. Library, Bulg. Academy of Sciences, 1984.
[2] Atanassov, K.: Intuitionistic fuzzy sets. Fuzzy set syst 20, 87-96 (1986) · Zbl 0631.03040
[3] Atanassov, K.: New operations defined over the intuitionistic fuzzy sets. Fuzzy set syst 61, 137-142 (1994) · Zbl 0824.04004
[4] El Naschie, M. S.: On the uncertainty of Cantorian geometry and two-slit experiment. Chaos, solitons & fractals 9, 517-529 (1998) · Zbl 0935.81009
[5] El Naschie, M. S.: On the verifications of heterotic string theory and &z.epsiv;$(\infty )$ theory. Chaos, solitons & fractals 11, 397-407 (2000)
[6] El Naschie, M. S.: On a fuzzy Kähler-like manifold which is consistent with the two slit experiment. Int J nonlinear sci numer simulat 6, 517-529 (2005)
[7] El Naschie, M. S.: A review of E-infinity theory and the mass spectrum of high energy particle physics. Chaos, solitons & fractals 19, 209-236 (2004) · Zbl 1071.81501
[8] George, A.; Veeramani, P.: On some results in fuzzy metric spaces. Fuzzy set syst 64, 395-399 (1994) · Zbl 0843.54014
[9] Ghaemi MB, Razani A. Fixed and periodic points in the probabilistic normed and metric spaces. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2005.08.192.
[10] Park, J. H.: Intuitionistc fuzzy metric spaces. Chaos, solitons & fractals 22, 1039-1046 (2004) · Zbl 1060.54010
[11] Razani A. A contraction theorem in fuzzy metric spaces. Fixed Point Theory Applications 2005;3:257 -- 65. · Zbl 1102.54005
[12] Razani A. A fixed point theorem in the Menger probabilistic metric space. New Zealand J Math, to appear. · Zbl 1130.47061
[13] Rodrígues-López, J.; Romaguera, S.: The Hausdorff fuzzy metric on compact sets. Fuzzy set syst 147, 273-283 (2004) · Zbl 1069.54009
[14] Sadati, R.; Park, J. H.: On the intuitionistc fuzzy topological spaces. Chaos, solitons & fractals 27, 331-344 (2006)
[15] Schweizer, B.; Sklar, A.: Statistical metric spaces. Pacific J math 10, 314-334 (1960) · Zbl 0091.29801